Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Medication

Medication

I’ve been taking Dovato for 4 years and straight away I was undetectable after 6 months . Lately I’ve been feeling down with high fevers of 39 and painful joints . My viral load is still undetectable and my CD4 are over a 1000 . So all good but has anyone experienced these symptoms? Is it the medication ?

A myHIVteam Member said:

I would ask your doctor about this. It's possible your medicine could be building up and just now starting to have side effects.
Or it could be possible your medicine has stopped working.
Could be possible that your virus has mutated to a new strain.
Only a doctor could rule out any of this.

posted 9 days ago
Already a Member? Log in